# SDR REXA2015031100307

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-301, NUMEROUS DINGS, DENT, SCRATCHES, AND GOUGES INSIDE LOWER FWD RT ENGINE CORE COWL.  MECHANIC, ALL DAMAGE FOUND TO BE WITHIN LIMITS IAW SRM 54-23-00-101-001-A01, EXCEPT FOR 1 DENT AND 1 CHAFE.  DENT AND CHAFE REPAIRED IAW  EA CRJ954-03319.
